Quasi boundary triples and semibounded self-adjoint extensions

Jussi Behrndt*, Matthias Langer, Vladimir Lotoreichik, Jonathan Rohleder

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In this note semi-bounded self-adjoint extensions of symmetric operators are investigated with the help of the abstract notion of quasi boundary triples and their Weyl functions. The main purpose is to provide new sufficient conditions on the parameters in the boundary space to induce self-adjoint realizations, and to relate the decay of the Weyl function to estimates on the lower bound of the spectrum. The abstract results are illustrated with uniformly elliptic second-order partial differential equations on domains with non-compact boundaries.
Original languageEnglish
Pages (from-to)895-916
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Issue number5
Publication statusPublished - 2017


Dive into the research topics of 'Quasi boundary triples and semibounded self-adjoint extensions'. Together they form a unique fingerprint.

Cite this